Colorado, 2022

Flash Flooding and Hail in Colorado, August 15, 2022

August 15, 2022 · NWS PUB · 6 events in 1 county or zone

A few strong to severe storms developed right along the Palmer Divide in northern El Paso County during the afternoon of August 15th. As the storms slowly drifted east-southeast they became severe producing large damaging hail and pockets of flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A few strong to severe storms developed right along the Palmer Divide in northern El Paso County during the afternoon of August 15th. As the storms slowly drifted east-southeast they became severe producing large damaging hail and pockets of flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Aug 15, 2:02 PM MST, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 15, 2:02 PM MST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
302 PM MDT Mon Aug 15 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 256 PM MDT Mon Aug 15 2022

Key Messages:

1) Widespread showers and thunderstorms are expected across the area
this afternoon and evening.

2) Flash flooding will be possible over the higher terrain and urban
areas over northern I-25, with severe possible further east.

Rest of Today and Tonight...

With the main surge of the surface cold front expected to pass
through mid-afternoon into early evening, conditions will become
favorable for widespread showers and thunderstorms across the CWA
into the overnight hours tonight. Across the higher terrain, monsoon
moisture and weak steering flow aloft will lead to slow moving
storms with high water loads, capable of producing locally heavy
rainfall and flash flooding conditions over high risk areas. The
main flood concerns will be across all of our burn scars and the
Poncha Pass/Chalk Cliffs areas, where running water could produce
debris flow or mudslides. Further east, over Teller, Fremont, and El
Paso Counties, increasing precipitable water values with the
shifting monsoon plume and 1000-1500 J/kg of available CAPE this
afternoon will allow for more convective-type showers and
thunderstorms, which will be capable of producing flash flood
conditions over hilly regions with poor drainage and lower-lying
urban areas. Storms may be slow moving and widespread, which could
lead to repeated rounds of rain over individual locations.

Looking at the severe weather concerns for this afternoon and
evening, post-frontal winds across the Palmer Divide will turn more
easterly while also increasing in magnitude, which will assist in
setting up an environment with 1500+ K/kg of CAPE and 25-30 knots of
bulk shear. Current high-res model guidance is showing the
possibility for more discrete convection closer to the eastern
border of El Paso County, which will be our highest-likelihood area
for stronger to severe storms today. Should a severe storm manage to
persist in that area, gusty outflow winds of around 60 mph and hail
up to 1 inch in diameter will be possible. Convective initiation is
expected to start around 20Z this afternoon and persist the rest of
the day, depending on storm motions, which will be enhanced as the
cold front surges south. Another area of severe weather concern for
the day will be Kiowa County, which will have a similar
environmental setup to eastern El Paso, but without the enhanced
orographics from the Palmer Divide. Storms are less likely to form
in this area, but if the cold front manages to push convection into
this region, storms are expected to intensify.

Precipitation will likely persist over the mountains and Pikes Peak
Region into the overnight hours, with a few mountain showers
potentially lasting into Tuesday morning.

Tuesday...

Tuesday is looking wet again, but with less severe weather potential
and more flash flooding potential. The shortwave aloft will push
more to the east while the upper ridge will build in to our west,
dragging up more monsoon moisture with it. Cooler post-frontal air
will persist near the surface, enhanced by outflow from nocturnal
showers and storms, which will increase stability across the eastern
plains by morning. This will serve to greatly limit any convective
potential over the eastern plains, but more widespread precipitation
will be possible across the higher terrain and southern I-25
corridor. Drier air will filter in from the north aloft, which may
decrease activity across parts of the Continental Divide, but
looking at potential MLCAPE fields in the CAMS, our western and
southeast mountains should have enough instability to develop some
afternoon showers and thunderstorms. Our biggest concerns for flash
flooding tomorrow afternoon-evening will mainly be across our burns
scars, the Spring Burn Scar especially, but there are concerns for
flash flooding across the mountains, in general. The adjacent areas
may still see appreciable amounts of precipitation and should be
closely monitored, even moreso depending on how much rain places get
from Monday convection. Looking at temperatures, the onset of cool
air will keep things brisk for summertime, with mid-high 70s to near
80 across the plains and I-25, and 60s-low 70s over the high
valleys.

.LONG TERM...(Tuesday night through Monday)
Issued at 256 PM MDT Mon Aug 15 2022

Key Messages:

1) A Flash Flood Watch is in effect for Tuesday night until midnight.

2) Continued chances for afternoon showers and thunderstorms,
especially in the high country.

3) Temperatures remain at or slightly below normal on Wednesday, but
warm back up to near normal for Thursday and Friday.

4) Chances for more precipitation and cooler temperatures return for
this weekend.

Tuesday Night and Wednesday..

A Flash Flood Watch has been issued for Tuesday until midnight.
Localized heavy rain and thunderstorms are expected to persist until
midnight, especially along and east of the I-25 corridor. We remain
under northwest flow for Wednesday with daytime high temperatures
staying about 5 degrees below normal for most of us. Thunderstorms
will be likely over the higher terrain on Wednesday afternoon, with
isolated storms possible over the southern sangres, the southern I-
25 corridor, and the Raton Mesa as well. Overall, coverage looks to
be less on Wednesday but we could still see some localized flash
flooding, especially over flood prone areas and burn scars, mainly
due to weak steering flow.

Thursday and Friday..

As the ridge strengthens to our west, temperatures begin to warm
back to near normal for both days. Both the NAM and the GFS show
continued isolated to scattered afternoon thunderstorm development
over our far western mountains to include the San Juans, La Garitas,
and Central Mountains. The GFS and the EC both depict a weak cold
frontal boundary associated with a minor shortwave to our northeast
pushing through on Thursday as well. Depending on the timing and
intensity of this feature, we could warm up a few degrees more
during the day on our plains and have a chance to see strong to
severe storm development on our plains as well. If the feature stays
weak or arrives earlier, we could see cooler temperatures for our
Thursday. As of right now, daytime high temperatures look to get
back into the low 90s for the Arkansas River Valley, and upper 80s
elsewhere on the plains. The I-25 corridor looks to be near normal
with highs in the low 80s and mostly clear sky conditions, with the
mountains keeping highs in the 60s and 70s and partly to mostly
cloudy skies during the day.

Saturday through Monday..

Deterministic models show a low over the Great Basin that begins to
interact with a departing Northern Plains low to shift monsoonal
moisture back into south central and southeastern Colorado.
Ensembles guidance shows daytime highs falling back to near or just
below normal for most of the area while chances for precipitation
increase, especially for Saturday afternoon. ECMWF members generally
keep 24 hour QPF means under 0.5 inches for everywhere along and
east of the I-25 corridor, with higher amounts (up to 1 inch) in the
high terrain on Saturday. Localized flash flooding will still be a
possibly, especially for flood prone areas and burn scars.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 256 PM MDT Mon Aug 15 2022

AVIATION...

Showers and thunderstorms will be possible at all three TAF sites
this forecast period.

KALS: Showers will form in the area after about 20Z this afternoon,
with chances of direct impacts to the terminal increasing after
about 02Z this evening and lasting towards 06Z or so. Thunderstorms
could significantly reduce vis and cigs, and gusty outflow winds
upwards of 30 knots will be possible.

KCOS: Thunderstorms will form near the terminal by about 21Z,
beginning to the west. Gusty outflow winds from these initial storms
will likely be 25-30 knots. Storms are expected to come close to the
terminal between 22-00Z this afternoon, with more chances for direct
impacts from storms increasing after 02Z. If thunderstorms do impact
the terminal, locally heavy rainfall will cause reductions in vis to
IFR or short-lived LIFR along with lowered cigs. Outflow winds will
be erratic and up to about 40 knots. Stronger storms will wane by
about 06Z, although light showers may persist in the area for longer.

KPUB: Showers and thunderstorms will form near the terminal by about
00Z this evening, with the chance for storms to directly impact the
terminal increasing by about 03Z. Gusty outflow winds form storms
will be 25-30 knots, increasing to about 40 knots if a thunderstorms
moves directly overhead. Locally heavy rainfall could also
momentarily reduce vis to IFR to high-end LIFR. Precipitation will
begin to dissipate around 06Z, although light showers are expected
over and near the higher terrain into the early morning hours.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ058>063-072>085-
087.

Flood Watch from Tuesday afternoon through Tuesday evening for
COZ058>066-072>080-083-087-088.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...EHR
AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 15, 10:35 AM MST, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1135 AM MDT Mon Aug 15 2022

COZ058>089-093>099-161745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1135 AM MDT Mon Aug 15 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread showers and thunderstorms are expected across the area
this afternoon and evening. The main impact concern will be heavy
rainfall producing flash flood conditions across burn scars and
higher risk areas for mudslides across the higher terrain. The
adjacent plains and I-25 corridor will be seeing the chance for
flash flooding conditions for roads, creeks, streams, and lower-
lying urban areas. Greatest risks for impacts today will be spread
across Chaffee, Lake, Fremont, Teller, and El Paso Counties.

A few strong to severe thunderstorms will also be possible across
the eastern plains, along and north of Highway 50 and east of I-25,
between 2 PM and midnight. Wind gusts in excess of 60 mph,
torrential rainfall, and hail up to 1 inch in diameter will be the
primary storm risks.

Thunderstorms will continue into the overnight hours, with showers
lasting over the higher terrain after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Widely scattered to numerous thunderstorms will develop during the
afternoon and evening hours over the mountains on Tuesday. A few
thunderstorms will be possible over the plains, mainly along the
I-25 corridor. Flash flooding will be possible, especially over
burn scar areas with the Chalk Cliffs/Cottonwood burn scars at
highest risk.

Scattered thunderstorms will develop during the afternoon over the
mountains on Wednesday through Friday. Some storms will be
possible over the plains, but more isolated coverage is expected. Flash
flooding will be possible, yet the risk will be lessened. Highest
risk will be over the Spring burn scar on Wednesday. A slight
risk of severe thunderstorms will be possible over the far eastern
plains on Thursday afternoon, main threat with these storms will
be strong outflow winds of 60 mph or greater, and hail of up to 1
inch in diameter.

On Saturday and Sunday, thunderstorms will become more widely
scattered to numerous across all areas with a higher risk of
flash flooding, especially over the burn scar and urbanized areas.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/EHR

In the hours before

Special weather statement, Aug 15, 12:42 PM MST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
142 PM MDT Mon Aug 15 2022

COZ081-152030-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
142 PM MDT Mon Aug 15 2022

...A strong thunderstorm will impact portions of northern Teller and
northwestern El Paso Counties through 230 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 27 miles northwest of Colorado Springs, moving east at
10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3913 10499 3902 10498 3900 10523 3905 10529
      3913 10531
TIME...MOT...LOC 1942Z 261DEG 10KT 3911 10520

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KTS/CJS/MG
Special weather statement, Aug 15, 12:47 PM MST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
147 PM MDT Mon Aug 15 2022

COZ077>079-083-152030-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
147 PM MDT Mon Aug 15 2022

...A strong thunderstorm will impact portions of southeastern Fremont
and north central Custer Counties through 230 PM MDT...

At 146 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Florence, or 12 miles northwest of Junkins Burn
Scar, moving northeast at 5 mph. Heavy rain may lead to enhanced
streamflow along creeks and rivers.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Fremont and north central Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3820 10526 3826 10535 3838 10529 3839 10523
      3829 10506
TIME...MOT...LOC 1946Z 221DEG 5KT 3827 10525

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KTS/CJ
Special weather statement, Aug 15, 12:50 PM MST, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
150 PM MDT Mon Aug 15 2022

COZ081-084-085-152030-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
150 PM MDT Mon Aug 15 2022

...A strong thunderstorm will impact portions of west central El Paso
County through 230 PM MDT...

At 149 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving northeast at 5 mph. With recent
rains from yesterday over Manitou Springs and moderate to heavy
rainfall ongoing, enhanced streamflows are expected along streams,
creeks, and rivers.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Western Colorado Springs and Manitou Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3881 10490 3885 10496 3896 10489 3888 10476
TIME...MOT...LOC 1949Z 221DEG 5KT 3886 10489

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS/CJ
Special weather statement, Aug 15, 1:09 PM MST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
209 PM MDT Mon Aug 15 2022

COZ081-152030-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
209 PM MDT Mon Aug 15 2022

...A strong thunderstorm will impact portions of northeastern Teller
and west central El Paso Counties through 230 PM MDT...

At 208 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 16 miles northwest of Colorado Springs, moving
east at 15 mph. Enhanced streamflow in creeks, streams, and rivers
is expected.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodland Park, Green Mountain Falls, Divide, Crystola, Chipita Park
and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3896 10518 3901 10520 3903 10498 3891 10496
      3890 10514
TIME...MOT...LOC 2008Z 265DEG 14KT 3898 10508

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KTS/CJS
Special weather statement, Aug 15, 2:15 PM MST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Mon Aug 15 2022

COZ084-085-152200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
315 PM MDT Mon Aug 15 2022

...A strong thunderstorm will impact portions of north central El
Paso County through 400 PM MDT...

At 314 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 17 miles northeast of Colorado Springs, moving
northeast at 10 mph. Enhanced streamflows are expected over
drainages.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3903 10431 3892 10451 3893 10461 3907 10464
      3913 10448 3913 10439
TIME...MOT...LOC 2114Z 235DEG 10KT 3901 10459

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KTS/CJS

The radar

The Pueblo radar (KPUX), 74 km away, was scanning. The volume nearest the first event began at 22:24 UTC.

Open the radar archive at this moment

Event by event

3 heavy rain, 2 flash flood, 1 hail. Local standard time, as filed.

Hail, El Paso

When
August 15, 3:25 PM MST to 3:26 PM MST
Where
El Paso County, 4.77 mi WNW of Peyton
Measured
1 in hail
Reported by
Public
Coordinates
39.060, -104.560

Heavy Rain, El Paso

When
August 15, 3:40 PM MST to 4:40 PM MST
Where
El Paso County, 4 mi WNW of Peyton
Reported by
Public
Coordinates
39.050, -104.550

Recorded 1.5 inches of rain in an hour.

Flash Flood, El Paso

When
August 15, 3:50 PM MST to 6:50 PM MST
Where
El Paso County, 4.19 mi NE of Peyton to 1.28 mi N of Peyton
Cause
Heavy Rain
Reported by
Public
Coordinates
39.071, -104.423

Flash flooding with water flowing over the road at the intersection of Sweet Rd. and Peyton Hwy.

Heavy Rain, El Paso

When
August 15, 3:51 PM MST to 4:51 PM MST
Where
El Paso County, 5.26 mi ENE of Black Forest
Reported by
Mesonet
Coordinates
39.050, -104.610

Recorded 1.35 inches of rain in an hour.

Heavy Rain, El Paso

When
August 15, 4:00 PM MST to 5:00 PM MST
Where
El Paso County, 6.04 mi ENE of Black Forest
Reported by
Mesonet
Coordinates
39.060, -104.600

Recorded 1.7 inches of rain in an hour.

Flash Flood, El Paso

When
August 15, 4:05 PM MST to 7:05 PM MST
Where
El Paso County, 3 mi W of Calhan to 4.41 mi W of Calhan
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.030, -104.356

Trained spotter called in to report flash flooding 3 miles west of Calhan with approximately 1.5 to 2 inches fallen in the past hour.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2022Every state in 2022This day in weather historyWarnings in Colorado, August 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1049077, 1049080, 1049073, 1049078, 1049079, 1049076.